MathSciNet Relay Station
MathSciNet bibliographic data
MR669276 (84i:47021) 47A55
Okazawa, Noboru On the perturbation of linear operators in Banach and Hilbert spaces. J. Math. Soc. Japan 34 (1982), no. 4, 677–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement